# SDR FDEA201111084796

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASEBEAM BETWEEN BS 1320 TO 1360 AT STR 17R CORRODED.  REPAIRED IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
